0

Your Cart is Empty

320 TABS -SAME AS ZYRTEC- CETIRIZINE 10MG ( WHY PAY FOR BRAND NAME? ) "EXP 01/26

THIS IS 320 TABLETS TOTAL ******Cetirizine 10mg Tab 50s (Zyrtec equivalent)      

Relieves your worst allergy symptoms, indoors and out.*


Get allergy relief that starts working faster than Claritin on the first day you take it.**

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

RUNNY NOSE,SNEEZING, ITCHY, WATERY EYES

Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms.

Adults 65 years and over: Ask a doctor.

Children under 6 years of age: Ask a doctor.

Consumers with liver or kidney disease: Ask a doctor.

Other information: Store between 20° to 25°C (68° to 77°F).

Active ingredient (in each tablet):

Cetirizine HCl 10 mg

Purpose: Antihistamine

AUST R 266151